# SDR QMLA2016022916014

- Difficulty date: February 29, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N128LN
- Make and model: Snias AS350B2
- Aircraft serial: 3989
- Aircraft time: 4,554 hours, 13,671 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 4,212 hours, 9,383 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Grounding Strap
- Condition: Broken
- Location: Fuel System
- Part time: 4,554 hours, 13,671 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON TAKING OFF FROM A SCENE WITH A PATIENT ONBOARD,  THE PILOT NOTICED THE FUEL PRESS LIGHT FLASHING.  SCANNED THE OTHER INSTRUMENTS & NOTED THAT THE FUEL QTY INDICATOR WAS GOING UP & DOWN FROM OUR CURRENT FUEL LOAD OF 60% TO 0%.  AFTER WATCHING THIS HAPPEN A FEW TIMES, MADE THE DECISION TO RETURN TO THE SCENE WHICH HAPPENED TO BE AN AIRPORT, TO FACILITATE THE MED CREW CONTINUING ON TO THE HOSPITAL WITH THE PATIENT VIA AMBULANCE.  THE ACFT WAS SHUT DOWN WITH NO FURTHER ISSUES & MX WAS NOTIFIED.  THE MECHANIC ARRIVED & DETERMINED IT WAS A GNDING CABLE ISSUE.  FIXED THE CABLE & RETURNED THE ACFT TO SERVICE WITH NO ADDITIONAL DEFECTS NOTED.
